Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 34-year-old female and I was wondering if it is normal to have a very high sex drive. More specifically, I am almost always turned on. Is this normal? I have to mention that I have been taking Wellbutrin for 6 months now. Is it possible that Wellbutrin impact on sex drive?

Loading...

Hi. A range of factors can cause high sex drive or libido and one of them are drugs, especially drugs such as Wellbutrin. But in your case it dos not have to be from the drug, it might be the feeling of being less depressed that is causing the increased libido.
Reply

Loading...

Hi! I noticed an increase on a full dose (300 mg) of Wellbutrin.

Oh man, this is embarassing to admit, but it may help you. I masturbated 7 times in one day and each orgasm was just as strong as the first. One orgasm was the most intense I've ever had.

When I decreased the dose to half, my sex drive decreased accordingly. Now, I masturbate 4-7 times per month. Some months, it goes up to 15, but never really as overwhelming as that one day. On Ritalin, my sex drive went up and down with the medication.

My sex drive HAS increased since I've hit my late 30's. My gut is that it is now about changing estrogen levels more than anything.

I've never been diagnosed as having bipolar disorder either.
Reply

Loading...

archive.salon.com/sex/feature/2000/09/26/wellbutrin/print.html

Apparently this is normal.
Reply

Loading...